# SDR SWAA2022051090257

- Difficulty date: March 31, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AND LBL28 AT LOWER FUSELAGE 2022-168648 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[02] INSTALLED ANGLE (ONLY FASTENERS COMMON TO VAPOR BARRIER) LOCATED BS 663 AND BTW LBL 5 TO LBL 65 AT LOWER FUSELAJE IAW B737-700 SRM 51-40-02 AND DWG #111A1000 REV A. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2  INSTALLED ANGLE LOCATED BS 663 AND BTW LBL 5 TO LBL 65 AT LOWER FUSELAJE IAW B737-700 SRM 51-40-02 AND DWG #111A1000 REV A. SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 3 INSTALLED ANGLE LOCATED BS663.75 AND LBL28 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG #111A1000 REV A. SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 4 REPLACED ANGLE LOCATED BS663.75 AND LBL28 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG #111A1000 REV A. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPLACED ANGLE LOCATED BS663.75 AND LBL28 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG #111A1000 REV A.RII VERIFIED
